# SDR CALA0700695

- Difficulty date: November 23, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 49,671 hours, 13,756 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 311N50052
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5440-01234 REV B OP 11 FASTENER 20 HAS CRACK INDICATION, NR 1 PYLON AFT BULKHEAD FITTING.  REPAIRED PER ECRA 5450-01724.
